Copyright 2017 - Site designed and maintained by: Ariel Díaz De Armas

Profesor Visitante Lector

Office: 2.2A03(Edificio Sabatini)
Phone: +34 916249099
E-Mail: X @math.uc3m.es (where X=ptradace)

 

http://gama.uc3m.es/index.php/ptrada.html

PAPERS:

  1. J. López-Abad, P. Tradacete: Shellable weakly compact subsets of C[0,1]. Math. Ann. (to appear).
  2. T. Oikhberg, P. Tradacete: Almost disjointness preservers. Canad. J. Math. (to appear)
  3. J. Flores, F. L. Hernández, P. Tradacete: Disjointly homogeneous Banach lattices and applications. Procceedings Positivity VII Conference (to appear).
  4. J. López-Abad, P. Tradacete: Bases of random unconditional convergence in Banach spaces. Trans. Amer. Math. Soc. (to appear).
  5. J. Soria, P. Tradacete: Geometric properties of infinite graphs and the Hardy-Littlewood maximal operator. Journal d'Analyse Mathématique (to appear).
  6. A. Avilés, A. J. Guirao, S. Lajara, J. Rodríguez, P. Tradacete: Weakly compactly generated Banach lattices. Studia Math. 234 (2016), 165-183.
  7. E. M. Semenov, P. Tradacete, F. L. Hernández: Strictly singular operators on pairs of Lp spaces. Dokl. Math. 94 (2016), 450-452.
  8. J. Flores, J. López-Abad, P. Tradacete: Banach lattice versions of strict singularity. J. Funct. Anal. 270 (2016), 2715-2731.
  9. E. A. Sánchez-Pérez, P. Tradacete: Bartle-Dunford-Schwartz integration for positive vector measures and representation of quasi-Banach lattices. J. Nonlinear Convex Anal. 17 (2016), no 2, 387-402.
  10. J. Soria, P. Tradacete: Rearrangement invariant optimal range for Hardy type operators. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), no. 4, 865-893.
  11. J. Soria, P. Tradacete: Best constants for the Hardy-Littlewood maximal operator on finite graphs. J. Math. Anal. Appl. 436 (2016), 661-682.
  12. P. Tradacete: Positive Schur properties in spaces of regular operators. Positivity 19 (2015), no 2, 305-316.
  13. J. Soria, P. Tradacete: Characterization of the restricted type spaces R(X). Math. Inequal. Appl. 18 (2015), 295-319.
  14. E. A. Sánchez-Pérez, P. Tradacete: Positively norming sets in Banach function spaces, Q. J. Math. 65 (2014), 1049-1068.
  15. F. L. Hernández, E. M. Semenov, P. Tradacete: Rearrangement invariant spaces with Kato property, Functiones et Approximatio 50 (2014), no 2, 215-232.
  16. J. Flores, F. L. Hernández, E. Spinu, P. Tradacete, V. G. Troitsky: Disjointly homogeneous Banach lattices: duality and complementation, J. Funct. Anal. 266 (2014), 5858-5885.
  17. J. López-Abad, C. Ruiz, P. Tradacete: The convex hull of a Banach-Saks set, J. Funct. Anal. 266 (2014), 2251-2280.
  18. M. J. Carrro, P. Tradacete: Extrapolation on Lp,\infty, J. Funct. Anal. 265 (2013), 1840-1869.
  19. P. Tradacete: Spectral properties of disjointly strictly singular operators, J. Math. Anal. Appl. 395 (2012), 376-384.
  20. C. Palazuelos, E. A. Sánchez-Pérez, P. Tradacete: Maurey-Rosenthal factorization for p-summing operators and Dodds-Fremlin domination, J. Operator Theory 68 (2012), 205-222.
  21. J. Flores, F.L. Hernández, E.M. Semenov, P. Tradacete: Strictly singular and power-compact operators on Banach lattices, Israel J. Math 188 (2012), 323-352.
  22. J. Flores, F. L. Hernández, P. Tradacete: Domination problems for strictly singular operators and other related classes, Positivity 15 (2011), 595-616.
  23. P. Tradacete: El problema del subespacio invariante en espacios de Banach, La Gaceta de la RSME, 14, no. 3 (2011), 491-509.
  24. P. Tradacete: c0-singular and l1-singular operators between vector-valued Banach lattices, Positivity 15 (2011), 241-251.
  25. P. Tradacete: Subspace structure of Lorentz Lpq spaces and strictly singular operators, J. Math. Anal. Appl. 367 (2010), 98-107.
  26. Y. Raynaud, P. Tradacete: Interpolation of Banach lattices and factorization of p-convex and q-concave operators, Integral Equations Operator Theory 66 (2010), 79-112.
  27. F.L. Hernández, E. M. Semenov, P. Tradacete: Strictly singular operators on Lp spaces and interpolation, Proc. Amer. Math. Soc. 138 (2010), 675-686.
  28. J. Flores, P. Tradacete, V.G. Troitsky: Disjointly homogeneous Banach lattices and compact products of operators, J. Math. Anal. Appl. 354 (2009), 657-663.
  29. J. Flores, F.L. Hernández, N.J. Kalton, P. Tradacete: Characterizations of strictly singular operators on Banach lattices, J. London Math. Soc. 79 (2009), 612-630.
  30. J. Flores, P. Tradacete: Factorization and domination of positive Banach-Saks operators, Studia Math. 189 (2008), 91-101.
  31. J. Flores, P. Tradacete, V.G. Troitsky: Invariant subspaces of positive strictly singular operators on Banach lattices, J. Math. Anal. Appl. 343 (2008), 743-751.
  32. J. Flores, F.L. Hernández, P. Tradacete: Powers of operators dominated by strictly singular operators, Q. J. Math. 59 (2008), 321-334.

 

Extrapolation on \(L^{p,\infty}\),
(with M. J. Carro), preprint.
[PDF]

Maurey-Rosenthal factorization for p-summing operators and Dodds-Fremlin domination,
(with C. Palazuelos and E. A. Sánchez-Pérez), J. Operator Theory (to appear).
[PDF]

Domination problems for strictly singular operators and other related classes,
(with J. Flores and F. L. Hernández), Positivity (to appear).
[PDF]

Strictly singular and power-compact operators on Banach lattices,
(with J. Flores, F.L. Hernández and E.M. Semenov), Israel J. Math (to appear).
[PDF]

El problema del subespacio invariante en espacios de Banach, La Gaceta de la RSME, 14, no. 3 (2011), 491-509.

c0-singular and l1-singular operators between vector-valued Banach lattices, Positivity 15 (2011), 241-251. [PDF]

Subspace structure of Lorentz Lpq spaces and strictly singular operators, J. Math. Anal. Appl. 367 (2010), 98-107. [PDF]

Interpolation of Banach lattices and factorization of p-convex and q-concave operators,
(with Y. Raynaud), Integral Equations Operator Theory 66 (2010), 79-112.
[PDF]

Strictly singular operators on Lp spaces and interpolation,
(with F.L. Hernández and E. M. Semenov), Proc. Amer. Math. Soc. 138 (2010), 675-686.
[PDF]

Disjointly homogeneous Banach lattices and compact products of operators,
(with J. Flores and V.G. Troitsky), J. Math. Anal. Appl. 354 (2009), 657-663.
[PDF]

Characterizations of strictly singular operators on Banach lattices,
(with J. Flores, F.L. Hernández and N.J. Kalton), J. London Math. Soc. 79 (2009), 612-630.
[PDF]

Factorization and domination of positive Banach-Saks operators,
(with J. Flores), Studia Math. 189 (2008), 91-101.
[PDF]

Invariant subspaces of positive strictly singular operators on Banach lattices,
(with J. Flores and V.G. Troitsky), J. Math. Anal. Appl. 343 (2008), 743-751.
[PDF]

Powers of operators dominated by strictly singular operators,
(with J. Flores and F.L. Hernández), Q. J. Math. 59 (2008), 321-334.
[PDF]

Academic year 2016-2017

Real and Complex Analysis. Master in Mathematical Engineering.

Calculus I for Mechanical Engineering et al. (English)

 

Academic year 2015-2016

Real and Complex Analysis. Master in Mathematical Engineering.

Calculus I for Telecommunication Technologies Engineering et al. (English)

Calculus II for Mechanical Engineering et al. (English)

 

Academic year 2014-2015

Real and Complex Analysis. Master in Mathematical Engineering.

Calculus II for Mechanical Engineering et al. (English)

 

Academic year 2013-2014

Calculus II for Mechanical Engineering, Electrical Power Engineering, et al. (English)

Curso 0 Matemáticas: Polinomios y desigualdades algebraicas. Youtube

 

Academic year 2012-2013

Calculus II for Mechanical Engineering, Electrical Power Engineering. (English)

 

Academic year 2011-2012

Calculus II for Electrical Engineering, Electrical Power Engineering et al. (English)

Who's Online

We have 91 guests and no members online